# SDR RAIA960219

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 8691641
- Condition: Loose
- Location: Lt Eng
- Part time: 7,606 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT NR 7332 - LEFT RPM STUCK AT 72 PERCENT REGARDLESS OF RPM OR POWER LEVER POSITION.  MAINTENANCE SECURED LEFT ENGINE SPEED LEVER ARM TO USG SPLINE, GROUND RUNS GOOD.  (M)
